# SDR HNAA2024070100496

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 44,246 hours, 41,263 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAXI NLG STEERING OVER CONTROLING FACT  29JUN24  18:30  PHL R+R TILLER IAW 32-50-01. PERFORMED ADJUSTMENT TEST ON LOAD POT IAW 32-50-05. FOUND W/I LIMITS PERFORMED TAXI CHECK. OPS CHECK GOOD
